I am coming off of methadone by titrating my dose 5mgs a week. (I am down to 15mg now). The last 2 months or so I have been having horrible HOT FLASHES that are really uncomfortable. Any suggestions for making them a little more easier to endure? Thanks, Jessica
i know how bad they suck i had them for 7 months every night and don't know how i endured them. It happen when I changed from darvon to vicoden. do you get them at night or all during the day?? I would ask your doc if he or she can put you on something called clonodine some people swear it takes away the sweats. I hope this helps.
Thanks for your reply! My hot flashes last on and off most of the day and night. It feels as if someone has lit off a blowtorch in my insides that reach all the way to the top of my head. I have tried clonodine before and unfortunately for me it didnt do an ounce of good. It just made me feel like I was going to pass out every time I got up. UGGHH! I feel like nothing works on me anymore! Sometimes it just all feels so hopeless, ya know?
I have the worst hot flashes being on methadone- that is one of the main reason why i've decided to start detoxing slowly!! i have found nothing legal that works. Pot has always helped and I keep my A.C. on about 65- all day. I have to or i'll throw up or feel like i'm gonna faint. It almost reminds me of maybe a diabetic would feel if their blood sugar was low- just weak and sick. It's miserable- I can't even explain it in words., It's making it hard to care for my 5 yr. old!!! If anyone has any real solutions please let me know. MIne are kinda common sense!! low A.C.. But, I feel ya !! I want off the methadone- but I think i'd rather give birth again then to go through methadone with-drawls!!! -Rachael
everyone keeps telling me the lower i go the better it will get and im on 9mg and nothing its helped reverse weight gain but im wanting to rip my skin off i am so hot and summer is a death sentence. although, winter i still have the fan on 24/7. I am in a dictator house which means 23degreed Celsius is my lot in life because im not allowed in the basement to sleep and im not allowed an air conditioner. i get no sleep because of it and in turn am very b****y. not to mention methadone causes a like sleep paralysis making my sleep almost futile. PLEASE help with any info moving isnt an option in my financial state.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.